Wisconsin, 2015

Winter Storm and Winter Weather in Wisconsin, March 22 to 23, 2015

March 22 to 23, 2015 · NWS MKX · 9 events in 9 counties and zones

A narrow band of moderate to heavy snowfall affected areas south and west of Madison. This was a prolonged snow event that began by early afternoon on March 22nd and ended the morning of March 23rd.

Where it happened

Every event with a place to put it; 9 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
9

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS MKX wrote it up.

A narrow band of moderate to heavy snowfall affected areas south and west of Madison. This was a prolonged snow event that began by early afternoon on March 22nd and ended the morning of March 23rd. A shortwave trough and a strong frontal boundary in the middle levels of the atmosphere was responsible for the heavy snow.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before the first event at Mar 22, 10:56 AM CST, 4 minutes earlier.

Area forecast discussion, Mar 22, 10:56 AM CST, 4 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1156 AM CDT SUN MAR 22 2015

.UPDATE...

DEWPOINT TEMPS IN SOUTHERN WI BEGAN IN THE LOWER/MID 20S THIS
MORNING BUT HAVE BEEN DROPPING SEVERAL DEGREES OVER LAST COUPLE OF
HOURS AS DRY AIR ADVECTS INTO THE AREA ON NORTHEAST WINDS. RADAR HAS
BEEN SHOWING RETURNS OVER SOUTHERN WI ALL MORNING BUT THAT IS ALL
VIRGA... NOT HITTING THE GROUND... DUE TO THE DEEP LOW LEVEL DRY
LAYER.

AN AREA OF HIGHER REFLECTIVITY OVER SOUTHEAST MN AND NORTHEAST IOWA
IS TRACKING SOUTHEAST LATE THIS MORNING. IT SHOULD ARRIVE IN
SOUTHWEST WI AROUND 1 PM. THIS FEATURE IS ASSOCIATED WITH VORTICITY
ADVECTION AND STRONG MID LEVEL FRONTOGENESIS. IT IS REACHING THE
GROUND AS MAINLY SNOW WITH POCKETS OF SLEET UPSTREAM. THERE HAVE
BEEN REPORTS OF LIGHT ACCUMULATION ON THE GROUND ALREADY AND BRIEFLY
REDUCED VISIBILITY DOWN TO A HALF MILE AS WELL.

THE SHORT TERM MODELS CARRY THAT AREA OF HIGHER REFLECTIVITY ALL THE
WAY THROUGH SOUTH CENTRAL WI THIS AFTERNOON. THUS... RAISED POPS AND
HAVE SNOW/SLEET FOR THE WEATHER TYPE.

THERE SHOULD BE A LULL IN PRECIP LATE THIS AFTERNOON INTO THE EARLY
EVENING. THEN THE STRONGER VORTICITY ADVECTION WILL SPREAD INTO
SOUTHWEST WI ALONG WITH THE STRONG 850-700MB FRONTOGENESIS.

FOR TONIGHT... 12Z MODELS ARE COMING IN CONSISTENTLY SLOWER THAN THE
00Z RUNS AND YESTERDAY/S RUNS. THUS... THE BULK OF THE PRECIP WILL
FALL OVERNIGHT TONIGHT AND TAPER OFF MONDAY MORNING. I USED A BLEND
OF THE 12Z GFS AND 12Z CANADIAN FOR QPF AMOUNTS WITH THIS SYSTEM.
HIGHEST SNOWFALL AMOUNTS ARE EXPECTED IN THE 3 TO 5 INCH RANGE
ROUGHLY FROM THE DELLS TO VERONA TO JANESVILLE. WE PLAN TO ISSUE A
WINTER WEATHER ADVISORY FOR THE SOUTHWEST MKX COUNTIES FROM THIS
EVENING THROUGH MONDAY MORNING.

&&

.AVIATION/18Z TAFS/...

MID CLOUDS HAVE SPREAD ACROSS AREAS MAINLY NORTH OF MADISON TO
KENOSHA. DRY AIR FROM THE RETREATING HIGH PRESSURE OVER THE UPPER
GREAT LAKES MEANS MAINLY VFR CONDITIONS THROUGH MUCH OF TODAY EXCEPT
FOR AREAS OF MVFR CIGS OFF LAKE MICHIGAN.

AN AREA OF SNOW AND SLEET SHOWERS WILL SLIDE SOUTHEAST THROUGH
SOUTHWESTERN WI EARLY THIS AFTERNOON. SEE THE MAIN FORECAST
DISCUSSION FOR DETAILS.

THE HEAVIEST SNOW WILL BE STAYING MAINLY TO THE WEST AND SOUTH OF A
DELLS TO MADISON TO JANESVILLE LINE AND OCCUR LATE THIS EVENING
THROUGH 8 AM MONDAY MORNING. SEE THE LATEST SNOWFALL GRAPHICS ON OUR
WEBSITE. FREEZING DRIZZLE IS LOOKING LESS LIKELY FOR MONDAY MORNING
BUT CANNOT RULE IT OUT COMPLETELY.

&&

.PREV DISCUSSION... /ISSUED 300 AM CDT SUN MAR 22 2015/

TODAY AND TONIGHT...FORECAST CONFIDENCE MEDIUM.

THE RIGHT ENTRANCE REGION OF A 110 KNOT 250 MB UPPER JET MOVES
ACROSS SOUTHERN WISCONSIN LATER TODAY AND TONIGHT.  MAINLY WEAK
UPPER DIVERGENCE.  THE ASSOCIATED 500 MB SHORTWAVE AND CYCLONIC
VORTICITY ADVECTION IS RATER WEAK.  THE 850/700 MB BAROCLINIC ZONE
EXTENDS ACROSS SOUTHERN WISCONSIN WITH A WEAK 850 MB LOW MOVING EAST
INTO IOWA LATE TONIGHT.  850 MB TEMPERATURES ARE COLD ENOUGH FOR
SNOW.  MODERATE 700 MB UPWARD MOTION BEGINS THIS EVENING AND
CONTINUES TONIGHT.

WEAK UPWARD MOTION BEGINS BY THIS AFTERNOON OVER SOUTH CENTRAL
WISCONSIN...BUT DRY AIR IN LOW LEVELS WILL DELAY THE START OF
PRECIPITATION REACHING THE GROUND. MOISTURE SHOULD BE ENOUGH TO
OVERCOME THE DRY AIR AT THE GROUND AND BEGIN PRODUCING
PRECIPITATION MAINLY WEST OF MADISON THIS AFTERNOON. SURFACE
TEMPERATURES IN THE UPPER 30S TO LOWER 40S AT THIS TIME WOULD
SUGGEST RAIN...BUT GIVEN THE STRONG FORCING WITHIN THE DENDRIDIC
GROWTH ZONE...IT COULD STILL REACH THE GROUND WITH SOME SNOW MIX.

TIMING OF THE PRECIPITATION IS A LITTLE UNCERTAIN...AS IS THE NARROW
STRIPE OF MORE SIGNIFICANT PRECIPITATION.  SOME MODELS...ESPECIALLY
THE MESO MODELS ARE QUICKER TO BRING IT TO AREAS WEST AND SOUTH OF
MADISON THIS MORNING ALL THE WAY INTO SOUTHEAST WI BY 06Z....WHILE
THE GFS IS STILL DRY ACROSS SOUTHEAST WISCONSIN THROUGH MIDNIGHT.
ISENTROPIC ANALYSIS INDICATES THE MAIN PRECIPITATION WILL OCCUR LATE
TONIGHT. WILL USE THE CONSENSUS PRECIPITATION TOTALS.

GIVEN THE LATE ONSET AND MARGINAL SNOW AMOUNT TOTALS WITH THE
CONSENSUS QPF...WILL NOT ISSUE A WINTER WEATHER ADVISORY AT THIS
TIME.

THE HEAVIEST SNOW WILL BE STAYING MAINLY TO THE WEST AND SOUTH OF A
MADISON TO KENOSHA LINE.  THE MAJORITY OF THE SNOW WILL FALL LATE
TONIGHT. THERE COULD BE A PERIOD OF FREEZING DRIZZLE AS THE
PRECIPITATION COMES TO AN END EARLY MONDAY MORNING.

MONDAY - CONFIDENCE...MEDIUM
SHORTWAVE ACTIVITY ALONG WITH LINGERING ISENTROPIC ASCENT WILL
MAKE FOR ONGOING PRECIPITATION AT THE OUTSET. WITH THE GRADUAL
LOSS OF SATURATION WITHIN THE DENDRIDIC GROWTH ZONE WILL INCLUDE
MENTION OF PATCHY ZL- UNTIL PRECIP SHIELD EXITS TO THE SOUTH. M
PROGGD TO EXIT FAIRLY QUICK MONDAY MORNING SO WILL CONFINE POPS
TO JUST THE MORNING HOURS. LLVL RH PROGS SHOW LESS WESTWARD PUSH
OF CLEARING THAN LAST NIGHTS RUN. HOWEVER KSBM SOUNDINGS SHOW SOME
DRYING IN THE LOW LEVELS SO SOME CLEARING POSSIBLE IN THE NE CWA.

TUESDAY - CONFIDENCE...MEDIUM
MID LEVEL RIDGING PROGGD EARLY ON WITH PRIMARY VORT MAX IN THE
CENTRAL PLAINS. THE NAM SHOWS A MORE PRONOUNCED LEAD SHORTWAVE
RIDING THROUGH THE RIDGE AXIS WITH AN EARLIER ONSET TO PRECIP. THE
GFS AND ECMWF HOLD THIS OFF UNTIL MUCH LATER. PREFER CONSENSUS OF
THE LATTER WITH THEIR RESPECTIVE SOLUTIONS SHOWING WEAKER LESS
PRONOUNCED WAVES. ALSO THE GFS AND ECMWF KEEP LLJ/MOIST INFLUX
MORE TO THE WEST OF HERE THROUGH 00Z. WILL HAVE SMALL POPS IN
WESTERN CWA ESP IN THE AFTERNOON CLOSER TO LLJ AXIS.

TUESDAY NIGHT - CONFIDENCE...HIGH
MAIN SURGE STILL ON TRACK WITH LIKELIHOOD OF WIDESPREAD RAINFALL.
SHORTWAVE TAKES ON A NEGATIVE TILT AND LLJ AXIS ORIENTS QUITE
FAVORABLY INTO THE CWA TO SUPPORT A DECENT INFLUX OF MOISTURE.
BUFKIT SOUNDINGS NOT SUPPORTIVE OF ADDING THUNDER WITH LACK OF
DECENT LAPSE RATES/ELEVATED CAPE.

WEDNESDAY - CONFIDENCE...MEDIUM
SURFACE LOW AND UPPER WAVE WAVE PROGGD TO SHIFT NORTHEAST WITH
850 COLD ADVECTION GRADUALLY TAKING HOLD IN THE WAKE OF THESE
FEATURES. HOWEVER 925 TEMPS ARE NOT AS QUICK TO COOL WITHIN THE
STRONG WESTERLY FLOW SO WENT WITH THE SUPERBLEND TEMPS FOR NOW.
BEST WRAPAROUND PRECIP POTENTIAL WITH LINGERING LOW LEVEL TROUGH
AXIS IS ACROSS THE NORTHERN CWA AND MAINLY IN THE MORNING.

THURSDAY - CONFIDENCE...MEDIUM
MID LEVEL TROUGH AXIS PIVOTS SOUTHEAST INTO SRN WI WITH LOW LEVEL
COLD ADVECTION AND ARRIVAL OF SURFACE TROUGH. SO WILL HAVE SOME
POPS FOR THESE FEATURES. CHILLIER REGIME AS NORTHERLY FLOW TAPS
COLDER 925 TEMPS.

FRIDAY - CONFIDENCE...MEDIUM
MID LEVEL TROUGH AXIS MOVES SOUTHEAST OF SRN WI. SURFACE/850
HIGHS DRAW CLOSER. WILL STICK WITH THE DRY SUPERBLEND POPS FOR
NOW. HOWEVER GEM IS SLOWER AND A BIT STRONGER WITH THE MID LEVELS
SHOWING A CLOSED CIRCULATION ACROSS THE AREA DURING THE MORNING.
GFS/ECMWF MORE PROGRESSIVE.

SATURDAY - CONFIDENCE...MEDIUM
SURFACE HIGH OFF TO THE EAST WITH RETURN SOUTHERLY SETTING UP.
PRECIP ASSOCIATED WITH NEXT SYSTEM LIKELY TO ARRIVE SATURDAY
NIGHT. FAIRLY DECENT AGREEMENT FROM THE GFS/ECMWF THIS FAR OUT.

AVIATION/12Z TAFS/...MID CLOUDS HAVE SPREAD ACROSS AREAS MAINLY
NORTH OF MADISON TO KENOSHA. DRY AIR FROM THE RETREATING HIGH
PRESSURE OVER THE UPPER GREAT LAKES MEANS MAINLY VFR CONDITIONS
THROUGH MUCH OF TODAY EXCEPT FOR AREAS OF MVFR CIGS OFF LAKE
MICHIGAN. EVEN THE POTENTIAL START OF PRECIPITATION...BY 18Z
MAINLY WEST OF MADISON AT KMSN AND AFTER 00Z AT MILWAUKEE AND
KENOSHA...WILL SEE CLOUD BASES IN THE 3500 TO 5K FT RANGE INITIALLY
AND 6 MILE VSBYS BEFORE DIPPING TO IFR WITH THE STEADIER SNOW
TONIGHT.

THE HEAVIEST SNOW WILL BE STAYING MAINLY TO THE WEST AND SOUTH OF A
MADISON TO KENOSHA LINE.  SNOW AMOUNTS BY 12Z MONDAY LOOK TO TOTAL
AROUND 2 INCHES AT KMSN...1 INCH AT KUES...AND BETWEEN 3/4 INCH AND
1 INCH AT KMKE AND KENW. THE MAJORITY OF THE SNOW WILL FALL LATE
TONIGHT. THERE COULD BE A PERIOD OF FREEZING DRIZZLE AS THE
PRECIPITATION COMES TO AN END EARLY MONDAY MORNING.

MARINE...PERSISTENT EAST FLOW OF 10 TO 20 KNOTS WILL CAUSE WAVES
TO APPROACH SMALL CRAFT CRITERIA TODAY.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...WINTER WEATHER ADVISORY FROM 8 PM THIS EVENING TO 8 AM CDT
     MONDAY FOR WIZ056-062-063-067>069.

LM...NONE.
&&

UPDATE...MRC
TODAY/TONIGHT AND AVIATION/MARINE...HENTZ
MONDAY THROUGH SATURDAY...COLLAR
Hazardous weather outlook, Mar 22, 2:32 AM CST, 8 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
332 AM CDT SUN MAR 22 2015

WIZ046-047-051-052-056>060-062>072-230845-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
332 AM CDT SUN MAR 22 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

LOW PRESSURE PASSING TO THE SOUTHWEST IS EXPECTED TO BRING
1 TO 3 INCHES OF SNOW TO MUCH OF SOUTHERN WISCONSIN MAINLY
TONIGHT. THE SNOW MAY CHANGE TO LIGHT FREEZING DRIZZLE EARLY
MONDAY. SNOWFALL OF 2 TO 3 INCHES IS EXPECTED ALONG AND SOUTH OF
A LINE FROM PORTAGE TO LAKE MILLS TO DELAVAN. UP TO 4 INCHES IS
POSSIBLE WEST OF MADISON.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED. HOWEVER...SNOWFALL REPORTS
WILL BE APPRECIATED TONIGHT INTO MONDAY MORNING.

LMZ643>646-230845-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
332 AM CDT SUN MAR 22 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

PERSISTENT EAST WINDS MAY CAUSE WAVES TO APPROACH SMALL CRAFT
ADVISORY CONDITIONS TODAY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

LOW PRESSURE PASSING ACROSS THE UPPER MIDWEST WILL CAUSE WINDS TO
REACH SMALL CRAFT ADVISORY LEVELS AT TIMES TUESDAY NIGHT INTO
THURSDAY. WEST WIND GUSTS WILL APPROACH GALE FORCE ON WEDNESDAY.

HENTZ

WWW.WEATHER.GOV/MKX

In the hours before

Special weather statement, Mar 22, 9:29 AM CST, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1029 AM CDT SUN MAR 22 2015

WIZ046-047-051-052-056>060-062>072-222030-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC...
SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM...
WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON...
LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON...
MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE...
KENOSHA
1029 AM CDT SUN MAR 22 2015

...PERIOD OF ACCUMULATING SNOW SUNDAY NIGHT...

LOW PRESSURE PASSING TO THE SOUTHWEST OF WISCONSIN IS STILL EXPECTED
TO BRING A PERIOD OF ACCUMULATING SNOW TO SOUTHERN WISCONSIN
TONIGHT INTO EARLY MONDAY. THE MAIN PERIOD OF ACCUMULATING SNOW
WILL BE FROM 9 PM CDT THIS EVENING THROUGH 6 AM CDT EARLY MONDAY.

SNOWFALL OF 1 TO 4 INCHES IS EXPECTED ACROSS MOST OF SOUTHERN
WISCONSIN. THE HIGHEST AMOUNTS OF 2 TO 4 INCHES WILL FALL ALONG
AND SOUTHWEST OF A LINE FROM NEAR PORTAGE TO JEFFERSON TO
BURLINGTON. AROUND AN INCH IS EXPECTED IN THE MILWAUKEE AREA.

IN ADDITION...THE SNOW MAY TRANSITION TO A PERIOD OF FREEZING
DRIZZLE LATE TONIGHT OR EARLY MONDAY...BEFORE ENDING MONDAY
MORNING.

THE SNOW AND LIGHT GLAZING POTENTIAL WILL RESULT IN SLIPPERY AND
HAZARDOUS TRAVEL CONDITIONS DEVELOPING TONIGHT OVER MUCH OF
SOUTHERN WISCONSIN. BE PREPARED TO SPEND SOME EXTRA TIME ON YOUR
MONDAY MORNING COMMUTE.

MBK

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

5 winter weather, 4 winter storm. Local standard time, as filed.

Winter Storm, Iowa

When
March 22, 11:00 AM CST to March 23, 7:00 AM CST
Where
Iowa forecast zone
Reported by
Social Media
Coordinates
43.001, -90.135 (the zone’s center; the record gives no point)

Six to thirteen inches of snowfall with the heaviest totals over the southeast portion of the county.

Winter Storm, Lafayette

When
March 22, 11:00 AM CST to March 23, 7:00 AM CST
Where
Lafayette forecast zone
Reported by
Social Media
Coordinates
42.661, -90.132 (the zone’s center; the record gives no point)

Two to ten inches of snowfall with the heaviest totals over the northeast portion of the county.

Winter Storm, Green

When
March 22, 11:00 AM CST to March 23, 8:00 AM CST
Where
Green forecast zone
Reported by
Social Media
Coordinates
42.680, -89.602 (the zone’s center; the record gives no point)

Three to thirteen inches of snowfall with the heaviest totals over the northern portion of the county.

Winter Storm, Dane

When
March 22, 12:00 PM CST to March 23, 8:00 AM CST
Where
Dane forecast zone
Reported by
Social Media
Coordinates
43.067, -89.418 (the zone’s center; the record gives no point)

Two to twelve inches of snowfall with the heaviest totals over the southwest portion of the county.

Winter Weather, Sauk

When
March 22, 12:00 PM CST to March 23, 7:00 AM CST
Where
Sauk forecast zone
Reported by
Social Media
Coordinates
43.427, -89.948 (the zone’s center; the record gives no point)

Two to six inches of snowfall with the heaviest totals in the southwest portion of the county.

Winter Weather, Rock

When
March 22, 12:00 PM CST to March 23, 8:00 AM CST
Where
Rock forecast zone
Reported by
Social Media
Coordinates
42.671, -89.072 (the zone’s center; the record gives no point)

Three to ten inches of snowfall with the heaviest totals in the far northwest portion of the county.

Winter Weather, Walworth

When
March 22, 2:00 PM CST to March 23, 9:00 AM CST
Where
Walworth forecast zone
Reported by
Social Media
Coordinates
42.669, -88.542 (the zone’s center; the record gives no point)

Three to five inches of snowfall.

Winter Weather, Jefferson

When
March 23, 3:00 AM CST to 8:00 AM CST
Where
Jefferson forecast zone
Reported by
Social Media
Coordinates
43.021, -88.776 (the zone’s center; the record gives no point)

One to four inches of snowfall with the heaviest totals over the southwest portion of the county.

Winter Weather, Kenosha

When
March 23, 4:00 AM CST to 9:00 AM CST
Where
Kenosha forecast zone
Reported by
Social Media
Coordinates
42.573, -87.840 (the zone’s center; the record gives no point)

Three to five inches of snowfall.

What these are

Winter Storm
A storm that brought snow, sleet or freezing rain at warning levels, usually over several hours or days.
Winter Weather
Snow, sleet or freezing rain below warning levels that still caused disruption, damage or casualties.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Wisconsin in 2015Every state in 2015This day in weather historyWarnings in Wisconsin, March 2015

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 556183, 556184, 556185, 556186, 556204, 556206, 556209, 556211, 556212.